MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PEGGED GLENOID X-LARGE; PROSTHESIS SHOULDER JOINT POLYMER

TORNIER S.A.S. AEQUALIS PEGGED GLENOID X-LARGE; PROSTHESIS SHOULDER JOINT POLYMER
Model Number PEGGED GLENOID X-LARGE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient had post-operative complications.The patient complained of pain and x-rays revealed a loose glenoid component.

Brand Name
AEQUALIS PEGGED GLENOID X-LARGE
Common Device Name
PROSTHESIS SHOULDER JOINT POLYMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key12316337
Report Number3000931034-2021-00307
Device Sequence Number19873145
Product Code KWS
UDI-Device Identifier03700386915482
UDI-Public03700386915482
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K994393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPEGGED GLENOID X-LARGE
Device Catalogue NumberDWB218
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83
Patient Weight75